# SDR COEA2015032202805

- Difficulty date: March 22, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: S53372408216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MINOR REPAIR.  RT STANTION FRAME 13 HAS LEVEL 2 CORROSION AT THE LOWER END.  REPLACED WITH OEM PART.
